# SDR FDEA201706201716

- Difficulty date: June 20, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 44,404 hours, 17,234 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, FIRST OFFICER`S AIRSPEED TAPE SHOWED BETWEEN 40 - 45 KNTS, WITH CAPTAIN`S AIRSPEED TAPE AND STANDBY AIRSPEED BETWEEN 100 - 110 KNTS.  ABORTED SHORTLY THERE AFTER.  PERFORMED RTO CHECK  LIST, NO OTHER DESCRPENCIES NOTED.      INSPECTED THE FIRST OFFICER`S PITOT PROBE IAW AMM 34-11-15-06.  FOUND DEBRIS AT TIP OF PROBE.  CLEANED THE PITOT PROBE IAW AMM 34-11-15-06.  PERFORMED LEAK TEST IAW AMM 34-10-00-05.  NO LEAKS IN SYSTEM AND INDICATED  AIRSPEED  WITHIN LIMITS.  PERFORMED TEST OF ADC NR 2 FROM MX PANEL IAW AMM 34-10-00-05.  ALL TEST INDICATIONS NORMAL.  STATUS MAINTAINED IAW GMM 6-5-495 AND RVSM STATUS MAINTAINED IAW GMM 6-5-490.  ACFT OK FOR SERVICE.
